# SDR UIA02006

- Difficulty date: August 16, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N15225
- Make and model: Dhav DHC8311
- Aircraft serial: 405
- Aircraft time: 13,204 hours, 27,479 cycles
- Engine: Pwa PW123
- Engine time: 11,250 hours, 22,322 cycles
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Part number: 7982133007L3
- Part serial: 91070967
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MANUAL WARNING LIGHT CAME ON, TQ NO INDICATION IN FLT.  GROUND ENGINE RUNUP, CHECK FOUND NR 2 ENGINE EEC MALFUNCTIONED.  PFM ENG RUNNING TEST AFTER REPLACED, ENG CONDITION BACK NORMAL.
